# SDR IPXA2021061570619

- Difficulty date: June 1, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 78,039 hours, 17,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ACA70493
- Condition: Cracked
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3FWD CARGO COMPARTMENT INTERCOSTAL CRACK AT STA. 6-50 BETWEEN LON 42L-43L.REMOVED,FABRICATED AND REPLACED CRACKED INTERCOSTAL IAW SRM 51-35-01 AND 51-31-01 (MINOR).
